Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 155, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 28, 2020, 3:00 PM EDT for 4 counties in Pennsylvania. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2020, 3:00 PM EDT (19:00 UTC)
- Expired
- Aug 28, 2020, 4:00 PM EDT
- In force
- 60 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA
The radar
The Sterling radar (KLWX), 119 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 3:06 PM EDT | TSTM WND DMG | 1 S Dillsburg, PA | TREES DOWN ON WIRES ON GOLF COURSE ROAD. |
| Aug 28, 3:12 PM EDT | TSTM WND DMG | New Oxford, PA | TREES DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 1:37 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
203
WUUS51 KCTP 281900
SVRCTP
PAC001-041-055-133-282000-
/O.NEW.KCTP.SV.W.0155.200828T1900Z-200828T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
300 PM EDT Fri Aug 28 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Adams County in south central Pennsylvania...
York County in south central Pennsylvania...
Southeastern Franklin County in south central Pennsylvania...
Central Cumberland County in south central Pennsylvania...
* Until 400 PM EDT.
* At 258 PM EDT, a few severe thunderstorms were located along a
line extending from near Dillsburg to Lake Meade to near New
Oxford to near Rouzerville to near Waynesboro, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Locations impacted include...
York, Hanover, Weigelstown, Waynesboro, Gettysburg, Parkville, Red
Lion, Spry, Dallastown, Hampton, Shiloh, East York,
Stonybrook-Wilshire, West York, Littlestown, Carroll Valley,
Shrewsbury, Codorus, Grantley and Valley Green.
This includes Interstate 83 from mile markers 0 to 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3981 7762 3990 7749 3997 7722 4016 7720
4017 7675 4013 7674 4006 7666 4004 7657
4005 7653 3995 7648 3991 7639 3987 7638
3980 7631 3972 7659 3972 7764
TIME...MOT...LOC 1858Z 267DEG 39KT 4016 7704 4000 7703 3989 7711 3978
7751 3973 7763
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Lambert1 follow-up statement
642
WWUS51 KCTP 281924
SVSCTP
Severe Weather Statement
National Weather Service State College PA
324 PM EDT Fri Aug 28 2020
PAC041-055-281933-
/O.CAN.KCTP.SV.W.0155.000000T0000Z-200828T2000Z/
Franklin PA-Cumberland PA-
324 PM EDT Fri Aug 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
CENTRAL CUMBERLAND COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Pennsylvania.
LAT...LON 3977 7718 3987 7704 3997 7697 4017 7695
4017 7675 4013 7674 4006 7666 4004 7657
4005 7653 3995 7648 3991 7639 3987 7638
3980 7631 3972 7659 3973 7722
TIME...MOT...LOC 1923Z 285DEG 35KT 4011 7674 3995 7673 3984 7681 3971
7699 3961 7728
$$
PAC001-133-282000-
/O.CON.KCTP.SV.W.0155.000000T0000Z-200828T2000Z/
Adams PA-York PA-
324 PM EDT Fri Aug 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN ADAMS AND YORK COUNTIES...
At 323 PM EDT, severe thunderstorms were located along a line
extending from near Mount Wolf to Grantley to near Codorus to near
Pennville to 6 miles east of Thurmont, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
Locations impacted include...
York, Hanover, Weigelstown, Parkville, Red Lion, Spry, Dallastown,
Shiloh, East York, Stonybrook-Wilshire, West York, Littlestown,
Shrewsbury, Codorus, Grantley, Valley Green, Tyler Run-Queens Gate,
McSherrystown, Manchester and Hallam.
This includes Interstate 83 from mile markers 1 to 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3977 7718 3987 7704 3997 7697 4017 7695
4017 7675 4013 7674 4006 7666 4004 7657
4005 7653 3995 7648 3991 7639 3987 7638
3980 7631 3972 7659 3973 7722
TIME...MOT...LOC 1923Z 285DEG 35KT 4011 7674 3995 7673 3984 7681 3971
7699 3961 7728
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 12:27 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 28, 12:27 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service State College PA 1227 PM EDT Fri Aug 28 2020 .SYNOPSIS... Showers and thunderstorms are on tap again today, and cloud cover may keep it much cooler than the past few days. Rain is again likely on Saturday, as the remnants of Laura track just south of Pennsylvania. Some of the rainfall could be on the heavy side. A cooler and drier/less humid airmass will prevail Sunday and Monday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Convection ramping up early today with severe and FF threats evolving east-southeast across south central PA. CAMs are bullish in upstream storm clusters located just over wrn PA just south of I-80 at 15Z to become more widespread as they encounter a gradually destabilizing airmass. Vis sat loop shows cloud cover which may be a limiting factor for storm intensification across the Laurels into the southern Alleghenies. A severe thunderstorm watch is possible (60% probability) for southeast PA and perhaps adjacent parts of central PA and MD/DE/NJ. A Slight Risk will likely be included for remaining portions of south central PA in the upcoming 1630z convective outlook. Some convective training appears likely based on radar trends with rainfall rates 1-2 inch per hour. FFG is very high to the east of the Allegheny Front owing to ongoing moderate drought conditions, but parts of the Laurel Highlands are most vulnerable to potential flooding. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... There may be a short lull in the convection tonight, but the latest 06Z NAM generates more storms through the night. Any break won't be long as a cold front will approach right as the remnant low of Laura rolls by just to our south. The shear increases significantly from Friday as the long-wave trough swings down from central Canada. The attendant front will pass through the NW in the morning, and we may not have ample time to brew up sufficient instability to get things firing on all cylinders there. But, SPC has the SErn counties in a SLGT risk for Sat, and MRGL for most of the rest of the area. Expect more heavy rain from some of the storms, but they should be moving with some steam. After a few days of rain, the soil may be less able to soak in the rain, and minor flooding is again possible. The convection should be off to the east in the early evening, and leave a quiet rest of the weekend as high pressure builds in. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Rain will move out of the region Saturday night with conditions drying out into Sunday. Behind the front and Laura, much cooler air will move into the region into next week. Expect high temps to be more in the 70s and lower 80s with low humidity through early next week. High pressure will lead to generally dry weather Sunday and Monday, although it may be cool enough aloft on Sunday for some lake effect rain showers to form off of Lake Erie which could move into the northern tier of PA. High pressure will drift eastward Monday with southerly flow developing across the region. This flow will bring an uptick in moisture for Tuesday and Wednesday leading to the chance for showers or thunderstorms each afternoon. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... A few storms still lingering in SW PA will affect JST and AOO through 08z. Then low clouds and some fog will develop over mainly the NW half of CWA overnight, bringing restrictions that will linger well into Fri morning over the NW Mtns. More showers likely to develop across the west late Friday morning, with showers/scattered tstms working eastward later in the day. A wet day expected on Saturday, as a strong cold front nears. Outlook... Fri...AM low cigs possible wrn highlands. Sct PM tsra impacts. Sat...Widespread showers and reductions are expected. Sun-Tue...Generally VFR w/ no sig wx expected. && .CLIMATE... Summer 2020 is on track for the warmest on record at Harrisburg with an average temperature of 78.1F month-to-date. August 2020 currently ranks 2nd warmest on record with an average temperature of 78.7F. 2016 holds the top spot coming in at 79.1F. Harrisburg has reached 90 degrees or higher 35 times since June 1st, including 1 day at 100F. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Steinbugl SHORT TERM...Dangelo LONG TERM...DeVoir/Travis AVIATION...RXR/Banghoff CLIMATE...Steinbugl/Travis
Hazardous weather outlook, Aug 28, 1:47 PM EDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service State College PA 147 PM EDT Fri Aug 28 2020 PAZ005-006-010>012-017>019-037-041-042-045-046-291800- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming- 147 PM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024-025-033-291800- Cambria-Blair-Somerset- 147 PM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Rounds of heavy rainfall may produce scattered flash flooding this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to severe thunderstorms with gusty winds and locally heavy rainfall are possible on Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ026>028-034>036-050>053-056>059-063>066-291800- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 147 PM EDT Fri Aug 28 2020 ...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Rounds of heavy rainfall may produce scattered flash flooding this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to severe thunderstorms with gusty winds and locally heavy rainfall are possible on Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ049-291800- Union- 147 PM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to severe thunderstorms with gusty winds and locally heavy rainfall are possible on Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-291800- Warren- 147 PM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Locally heavy rainfall is possible tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Locally heavy rainfall is possible on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 28, 1:35 PM EDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service State College PA 135 PM EDT Fri Aug 28 2020 PAZ049>053-281800- Columbia PA-Union PA-Northumberland PA-Montour PA-Snyder PA- 135 PM EDT Fri Aug 28 2020 ...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND... SNYDER...MONTOUR...COLUMBIA...AND UNION COUNTIES UNTIL 200 PM EDT... At 134 PM EDT, Doppler radar indicated strong thunderstorms along a line extending from near Stonington to near Kratzerville. Movement was east at 30 mph. Wind gusts 40 to 50 mph and pea size hail are possible. Locations impacted include... Sunbury, Milton, Selinsgrove, Danville, Northumberland, Winfield, Elysburg, Fairview-Ferndale, Riverside, Trevorton, Shamokin Dam, Hummels Wharf, Montandon, Penns Creek, Mechanicsville, Kratzerville, Numidia, Slabtown, Mooresburg and Stonington. LAT...LON 4088 7636 4073 7671 4086 7706 4105 7670 TIME...MOT...LOC 1734Z 283DEG 24KT 4088 7668 4088 7693 RXR
Local storm report, Aug 28, 2:04 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
204 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG 2 SW MILL CREEK 40.42N 77.96W
08/28/2020 HUNTINGDON PA UTILITY COMPANY
TREES DOWN ON WIRES.
&&Local storm report, Aug 28, 2:19 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 3 SSW PINE GROVE MILLS 40.70N 77.90W
08/28/2020 HUNTINGDON PA PUBLIC
SNAPPED POWER POLES ON ROUTE 26.
&&
SDTSpecial weather statement, Aug 28, 2:28 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service State College PA
228 PM EDT Fri Aug 28 2020
PAZ056-057-063-281915-
Perry PA-Cumberland PA-Dauphin PA-
228 PM EDT Fri Aug 28 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF DAUPHIN...PERRY...AND
CUMBERLAND COUNTIES UNTIL 315 PM EDT...
At 228 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Newport to near Shermansdale to near Colonel
Denning State Park. Movement was east at 25 mph.
Wind gusts of up to 55 mph and half inch hail are possible.
Locations impacted include...
Harrisburg, Carlisle, Lower Allen, Colonial Park, Progress,
Mechanicsburg, Camp Hill, New Cumberland, Linglestown, Enola,
Lemoyne, Plainfield, Paxtonia, Schlusser, Wormleysburg, Penbrook,
Marysville, Newport, Shiremanstown and Paxtang.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4024 7747 4051 7715 4045 7669 4029 7677
4015 7703
TIME...MOT...LOC 1828Z 282DEG 21KT 4048 7712 4036 7720 4025 7743
LambertSpecial weather statement, Aug 28, 2:30 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
230 PM EDT Fri Aug 28 2020
PAZ058-281915-
Schuylkill PA-
230 PM EDT Fri Aug 28 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
315 PM EDT...
At 230 PM EDT, Doppler radar indicated a strong thunderstorm over
Heckscherville, moving east at 30 mph.
Wind gusts of up to 55 mph and pea size hail are possible.
Locations impacted include...
Pottsville, Schuylkill Haven, Shenandoah, Minersville, Frackville,
St. Clair, Orwigsburg, Port Carbon, Girardville, Tuscarora, New
Philadelphia, Marlin, Altamont, Renningers, Englewood, Forrestville,
Branchdale, Seltzer, Heckscherville and Buck Run.
LAT...LON 4070 7581 4063 7600 4058 7601 4058 7607
4056 7609 4067 7634 4082 7628 4075 7578
4073 7576
TIME...MOT...LOC 1830Z 287DEG 27KT 4074 7624
RXRSpecial weather statement, Aug 28, 2:34 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
234 PM EDT Fri Aug 28 2020
PAZ057>059-281900-
Lebanon PA-Dauphin PA-Schuylkill PA-
234 PM EDT Fri Aug 28 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
AND LEBANON COUNTIES UNTIL 300 PM EDT...
At 234 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Leck Kill to Dehart Dam to near Lickdale to
Quentin. Movement was east at 25 mph.
Wind gusts 40 to 50 mph and half inch hail are possible.
Locations impacted include...
Lebanon, Palmyra, Annville, Cornwall, Myerstown, Ashland, Valley
View, Pleasant Hill, Sand Hill, Newmanstown, Lebanon South, Pine
Grove, Cleona, Lykens, Tremont, Avon, Richland, Girardville,
Williamstown and Fredericksburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4025 7631 4022 7653 4040 7662 4042 7681
4065 7673 4080 7631 4083 7630 4083 7628
4052 7630 4049 7644 4037 7625 4036 7620
4032 7615
TIME...MOT...LOC 1834Z 264DEG 23KT 4070 7662 4046 7671 4041 7652 4029
7645
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:05 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 70 min |
| Aug 28, 11:00 AM EDT | Special Weather Statement | CTP | Clearfield | 45 min |
| Aug 28, 11:41 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Clearfield | 64 min |
| Aug 28, 12:28 PM EDT | Special Weather Statement | CTP | Somerset | 47 min |
| Aug 28, 12:40 PM EDT | Special Weather Statement | CTP | Centre | 65 min |
| Aug 28, 12:46 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 59 min |
| Aug 28, 1:09 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Mifflin | 51 min |
| Aug 28, 1:15 PM EDT | Tornado Warning | CTP | Huntingdon, Mifflin | 30 min |
| Aug 28, 1:25 PM EDT | Special Weather Statement | CTP | Somerset | 35 min |
| Aug 28, 1:29 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Franklin, Fulton, Huntingdon, Somerset | 61 min |
| Aug 28, 1:35 PM EDT | Special Weather Statement | CTP | Montour, Northumberland | 25 min |
| Aug 28, 1:35 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Perry | 55 min |
| Aug 28, 1:48 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 42 min |
| Aug 28, 1:52 PM EDT | Areal Flood Advisory | CTP | Cambria | 113 min |
| Aug 28, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 59 min |
| Aug 28, 2:22 PM EDT | Tornado Warning | CTP | Adams, Cumberland | 38 min |
| Aug 28, 2:28 PM EDT | Special Weather Statement | CTP | Dauphin, Perry | 47 min |
| Aug 28, 2:30 PM EDT | Special Weather Statement | CTP | Schuylkill | 45 min |
| Aug 28, 2:34 PM EDT | Special Weather Statement | CTP | Lebanon | 26 min |
| Aug 28, 2:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 52 min |
| Aug 28, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 54 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.